Bulletin of the American Mathematical Society

Lefschetz formula and Morse inequalities

Everett Pitcher

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1075-1078.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57D70 55C20
Secondary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)


Pitcher, Everett. Lefschetz formula and Morse inequalities. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1075--1078. https://projecteuclid.org/euclid.bams/1183533197

Export citation


  • [F] E. Fadell, Recent results in the fixed point theory of continuous maps, Bull. Amer. Math. Soc. 76 (1970), 10-29.
  • [K-S] J. L. Kelley and E. H. Spanier, Euler characteristics, Pacific J. Math. 26 (1968), 317-339. MR 41 #5463.
  • [M] J. Milnor, Infinite cyclic coverings, Conference on the Topology of Manifolds (Michigan State Univ., East Lansing, Mich., 1967), Prindle, Weber & Schmidt, Boston, Mass., 1968, pp. 115-133. MR 39 #3497.
  • [S] S. Smale, Morse inequalities for a dynamical system, Bull Amer. Math. Soc. 66 (1960), 43-49. MR 22 #8519.